# SDR AUS20011169

- Difficulty date: October 17, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 632018
- Condition: Loose
- Location: Reciprocating En
- Component: Reciprocating En, Cont, IO520M
- Stage of operation: IN
- Nature of condition: O, H, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE ALTERNATOR DRIVE GEAR TO CRANKSHAFT ATTACHMENT BOLTSPNO 649205 LOOSE AND GEAR PNO 632018 LOOSE AND TEETH DAMAGED. ALTERNATOR BEARINGS FAILED. METAL CONTAMINATION OF OIL FILTER.
